# SDR 4018

- Difficulty date: August 4, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N108AN
- Make and model: Cessna 208B
- Aircraft serial: 208B0975
- Aircraft time: 2,430 hours, 2,435 cycles
- Engine: Pwa PT6A114A
- Engine time: 2,430 hours, 2,435 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF BTR HAD ENGINE FIRE DETECT LIGHT COME ON, ABORTED TAKEOFF.  MAINT CHECKED FOR BLEED AIR LEAKS, CHECKED FIRE LOOP FOR RUBBING NO DEFECTS NOTED, RAN AIRCRAFT AT FULL POWER COULD NOT DUPLICATE FIRE LIGHT.
